Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

HPM and ADM for partial differential equations

Authors and Affiliations

  • Jafar Biazar department of applied mathematics, faculty of mathematical sciences, university of guilan, p.o. box 41335-1914, guilan, rasht, iran.
  • Fereshteh Goldoust department of applied mathematics, faculty of mathematical sciences, university of guilan, p.o. box 41335-1914, guilan, rasht, iran.

About this article

Download PDF

Abstract

In this work, Homotopy Perturbation method and Adomian decomposition method are used to solve systems of partial differential equations. These methods are which are well known methods nowadays based upon perturbation and decomposition theories. Some examples are provided to show the ability of these methods.

 

References

[1] J. H He, Homotopy perturbation technique, computer Methods in Applied Mechanics and Engineering 178 (1999) 257-262.

[2] J. H He, A coupling method of Homotopy technique and perturbation technique for nonlinear problems, International Journal of Non-Linear Mechanics 35 (1) (2003) 7-43.

[3] G. Adomian, Nonlinear Stochastic Systems Theory and Applications to Physics', Khuwer Academic Press, (1989).

[4] G. Adomian, solving Frontier problem of physics: the Decomposition Method, Khuwer Academic Press, (1994).

[5] Ch. K. Chen and Sh. H Ho, solving partial differential equation by two-dimensional Differentional transform method, Applied Mathematics and computation 106 (1999) 171-179.

View more references (3)

[6] G. Adomian, Review of the decomposition method in applied Mathematics, J. Math. Anal, Apply, 135 (1988) .501-544.

[7] Y. Cherruault, Convergence of Adomian method, Kybernets, 18 (1989) 31-38.

[8] Abdul- Majid Wazwaz, the existence of noise terms for system of inhomogeneous differential and integral equations Applied Mathematics and Computation 146 (2003) 81-92.


How to Cite

Biazar, J., & Goldoust, F. (2013). HPM and ADM for partial differential equations. International Journal of Applied Mathematical Research, 2(2), 310-316. https://doi.org/10.14419/ijamr.v2i2.826

Additional Files